Alert archive / Arkansas / Red Flag Warnings in 2014

Red Flag Warning 2, NWS Little Rock, AR

January 29, 201434 counties in Arkansas

NWS Little Rock, AR issued this red flag warning at Jan 29, 2014, 6:02 PM CST for 34 counties in Arkansas. It took effect at Jan 30, 2014, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2014, 6:02 PM CST (00:02 UTC)
In effect from
Jan 30, 2014, 9:00 AM CST
Expired
Jan 30, 2014, 6:00 PM CST
In force
9 hr
Issued by
NWS Little Rock, AR
All 34 counties

Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2257 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WWUS84 KLZK 300002
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 PM CST WED JAN 29 2014

...WILDFIRES A MAJOR CONCERN ON THURSDAY...

.SOUTHERLY WINDS WILL INCREASE TONIGHT IN PARTS OF THE OZARK
MOUNTAINS OF NORTHERN ARKANSAS...AND WILL KICK UP ELSEWHERE ON 
THURSDAY. VERY DRY AIR REMAINS IN PLACE...WHICH WILL MAKE IT 
EASIER FOR FIRES TO START. ALSO...VEGETATION IS DORMANT...AND 
CONTAINS LITTLE IN THE WAY OF WATER. GUSTY WINDS WILL FAN ANY
FLAMES...CAUSING ANY FIRES TO SPREAD. MORE THAN 50 ARKANSAS
COUNTIES HAVE BURN BANS POSTED...AND THERE IS A HIGH WILDFIRE
DANGER ACCORDING TO THE ARKANSAS FORESTRY COMMISSION.

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301030-
/O.UPG.KLZK.FW.A.0003.140130T1500Z-140131T0000Z/
/O.NEW.KLZK.FW.W.0002.140130T1500Z-140131T0000Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
602 PM CST WED JAN 29 2014

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR MOST OF ARKANSAS...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY.

* AFFECTED AREA: BOONE...MARION...BAXTER...FULTON...SHARP... 
  NEWTON...SEARCY...STONE...IZARD...INDEPENDENCE...JOHNSON... 
  POPE...VAN BUREN...CLEBURNE...JACKSON...LOGAN...CONWAY... 
  FAULKNER...WHITE...WOODRUFF...SCOTT...YELL...PERRY...POLK... 
  MONTGOMERY...GARLAND...SALINE...PULASKI...LONOKE...PRAIRIE... 
  MONROE...PIKE...CLARK...HOT SPRING...GRANT...JEFFERSON... 
  ARKANSAS...DALLAS...CLEVELAND...LINCOLN...DESHA...OUACHITA... 
  CALHOUN...BRADLEY...DREW. 

* WIND: 20 FOOT WINDS WILL INCREASE TO NEAR AND ABOVE 15 MPH FROM
  THE SOUTH DURING THE MORNING AND CONTINUE THROUGH THE AFTERNOON.
  THERE WILL BE GUSTS OVER 25 MPH...ESPECIALLY ACROSS THE NORTH
  AND NORTHWEST COUNTIES.

* HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP BELOW 30 PERCENT IN
  MUCH OF THE STATE...WITH VALUES UNDER 20 PERCENT AT SOME
  LOCATIONS.

* IMPACTS: ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD
  RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

46
3 follow-up statements
867 
WWUS84 KLZK 300941
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
341 AM CST THU JAN 30 2014

...RED FLAG WARNING WITH A MAJOR CONCERN FOR WILDFIRES TODAY...

.SOUTHERLY WINDS WILL INCREASE AND BECOME GUSTY TODAY. WITH VERY
DRY AIR STILL IN PLACE AND VEGETATION DORMANT AND DRY...ANY FIRES
THAT START WILL SPREAD RAPIDLY. MORE THAN 50 ARKANSAS COUNTIES
HAVE BURN BANS IN EFFECT...AND THERE IS A HIGH WILDFIRE DANGER
ACCORDING TO THE ARKANSAS FORESTRY COMMISSION.

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301745-
/O.CON.KLZK.FW.W.0002.140130T1500Z-140131T0000Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
341 AM CST THU JAN 30 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MOST
OF ARKANSAS...

* AFFECTED AREA: BOONE...MARION...BAXTER...FULTON...SHARP... 
  NEWTON...SEARCY...STONE...IZARD...INDEPENDENCE...JOHNSON... 
  POPE...VAN BUREN...CLEBURNE...JACKSON...LOGAN...CONWAY... 
  FAULKNER...WHITE...WOODRUFF...SCOTT...YELL...PERRY...POLK... 
  MONTGOMERY...GARLAND...SALINE...PULASKI...LONOKE...PRAIRIE... 
  MONROE...PIKE...CLARK...HOT SPRING...GRANT...JEFFERSON... 
  ARKANSAS...DALLAS...CLEVELAND...LINCOLN...DESHA...OUACHITA... 
  CALHOUN...BRADLEY...DREW. 

* WIND: 20 FOOT WINDS WILL INCREASE TO AROUND OR SLIGHTLY ABOVE 15
  MPH FROM THE SOUTH THIS MORNING AND CONTINUE THROUGH THE
  AFTERNOON.

* HUMIDITY: MOST RELATIVE HUMIDITY VALUES WILL DROP TO THE 20 TO
  30 PERCENT RANGE...BUT SOME PLACES WILL HAVE A RELATIVE HUMIDITY
  LESS THAN 20 PERCENT THIS AFTERNOON.

* IMPACTS: ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR
  BURNING IS STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARMER TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
335 
WWUS84 KLZK 301840 AAA
RFWLZK

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1240 PM CST THU JAN 30 2014

...RED FLAG WARNING WITH A MAJOR CONCERN FOR WILDFIRES TODAY...


ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-310000-
/O.CON.KLZK.FW.W.0002.000000T0000Z-140131T0000Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1240 PM CST THU JAN 30 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR MUCH OF ARKANSAS...

* AFFECTED AREA: BOONE...MARION...BAXTER...FULTON...SHARP... 
  NEWTON...SEARCY...STONE...IZARD...INDEPENDENCE...JOHNSON... 
  POPE...VAN BUREN...CLEBURNE...JACKSON...LOGAN...CONWAY... 
  FAULKNER...WHITE...WOODRUFF...SCOTT...YELL...PERRY...POLK... 
  MONTGOMERY...GARLAND...SALINE...PULASKI...LONOKE...PRAIRIE... 
  MONROE...PIKE...CLARK...HOT SPRING...GRANT...JEFFERSON... 
  ARKANSAS...DALLAS...CLEVELAND...LINCOLN...DESHA...OUACHITA... 
  CALHOUN...BRADLEY...DREW. 

* WIND: EXPECT BREEZY 20 FOOT WINDS TO CONTINUE AT OR ABOVE 15 MPH
  THROUGH THIS AFTERNOON.

* HUMIDITY: EXPECT MOST RELATIVE HUMIDITY VALUES TO DROP TO OR
  REMAIN IN THE 20 TO 30 PERCENT RANGE...WITH SOME PLACES POSSIBLY
  SEEING RELATIVE HUMIDITY LESS THAN 20 PERCENT THIS AFTERNOON.

* IMPACTS: ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR 
  BURNING IS STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARMER TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

62
334 
WWUS84 KLZK 310012
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CST THU JAN 30 2014


ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-310115-
/O.EXP.KLZK.FW.W.0002.000000T0000Z-140131T0000Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
612 PM CST THU JAN 30 2014

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR MUCH OF ARKANSAS...

MOISTURE IS MOVING BACK INTO THE STATE FROM THE SOUTHWEST.
ALSO...WINDS HAVE DECREASED ACROSS THE REGION. RELATIVE HUMIDITIES
WILL RECOVER INTO THE 80TH PERCENTILE TONIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Jan 29, 2:29 PM CST, 3 hours 33 minutes earlier.

Area forecast discussion, Jan 29, 2:29 PM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
229 PM CST WED JAN 29 2014

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND LOW PRESSURE
DEVELOPING IN THE PLAINS WILL MAKE WINDS GUSTY OVER THE ENTIRE
AREA ON THURSDAY. THUS...HAVE POSTED A LAKE WIND ADVISORY FOR
THEN. ALSO...LOW DEWPOINTS WILL BRING HUMIDITY DOWN BELOW 30
PERCENT...WHICH WILL INCREASE FIRE DANGER. FOR THIS REASON...
WE HAVE ALSO POSTED A FIRE WEATHER WATCH FOR THEN AS WELL.

BY FRIDAY...MOISTURE WILL BEGIN INCREASING OUT AHEAD OF A
APPROACHING SLOW-MOVING COLD FRONT. SEVERAL UPPER LEVEL IMPULSES
WILL MOVE THROUGH AND INTERACT WITH THE FRONT FRIDAY THROUGH
SATURDAY...BRINGING SMALL RAIN CHANCES BACK TO THE FORECAST. THE
FRONT WILL MOVE OUT OF THE REGION LATE SATURDAY/EARLY SUNDAY...
WITH PRECIPITATION GRADUALLY COMING TO AN END JUST BEYOND THE
PERIOD.

WITH THE COLD AIR MOVING IN BEHIND THE FRONT...LINGERING PRECIP
WILL LIKELY TRANSITION TO SNOW IN THE NORTHWEST...WHILE IN THE
CENTRAL IT WOULD BE MORE OF A RAIN/FREEZING RAIN MIX. AT THIS
TIME...IT DOES NOT LOOK LIKE THERE WILL BE ANY SIGNIFICANT
IMPACTS FROM THIS DUE TO THE EXPECTED SHORT DURATION OF WINTRY
PRECIP.
&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY
CONFIDENCE IS BEGINNING TO INCREASE THAT AT LEAST PORTIONS OF THE
CWA WILL SEE WINTRY PRECIP DURING THE LONG TERM PERIOD. INITIALLY...A
COLD FRONT WILL HAVE PUSHED SOUTH OF THE STATE AT THE START OF THE
LONG TERM...WITH PRECIP ALONG THE FRONT DROPPING SE OF THE STATE.
HOWEVER...ANOTHER WAVE OF PRECIP LOOKS TO DEVELOP WELL BEHIND THE
FRONT AS AN UPPER LEVEL DISTURBANCE PASSES OVERHEAD. THIS SECONDARY
WAVE COULD BRING SOME WINTRY PRECIP...ESPECIALLY ACROSS THE NRN HALF
OF THE CWA FOR LATE ON SUN. AGAIN...BEST POTENTIAL FOR WINTRY PRECIP
WILL BE THE FURTHER NW IN THE CWA YOU GO...WITH A TRANSITION TO ALL
LIQUID FURTHER SOUTH AND EAST.

THERE WILL BE A LULL IN THE PRECIP ACTIVITY SUN NIGHT INTO MON.
HOWEVER...A STRONGER UPPER TROUGH WILL BE MOVING EWD FROM THE SE
CONUS...WITH PRECIP CHANCES RETURNING LATE MON INTO MON NIGHT. AR
WILL AGAIN BE IN THE TRANSITION ZONE OF PRECIP TYPES...WITH RAIN
EXPECTED ACROSS THE SRN SECTIONS OF THE CWA...AND WINTRY PRECIP
POSSIBLE FURTHER NORTH AND WEST. FOR NOW...THE BEST CHANCES FOR
PRECIP WILL OCCUR ON TUE...WITH AREAS ACROSS THE NORTH AND NW SEEING
BEST POTENTIAL FOR WINTRY WX...INCLUDING SNOW. FURTHER SOUTH...WILL
BE A MIXED BAG OF ALL PRECIP TYPES POSSIBLE...WITH RAIN...MIXING
WITH OR TRANSITIONING TO SLEET...FREEZING RAIN...THEN ENDING AS
SNOW. FURTHER SOUTH...MAINLY LIQUID LOOKS TO BE SEEN...WITH MAYBE  A
QUICK TRANSITION TO WINTRY PRECIP BEFORE THE STORM SYSTEM DEPARTS.
QPF AMOUNTS LOOKS FAIRLY HIGH AS WELL WITH THIS SYSTEM...WITH LIQUID
QPF AMOUNTS OF 1 TO 2 INCHES OR MORE POSSIBLE...ESPECIALLY ACROSS
THE SERN CWA.

ALL OF THE ABOVE DESCRIPTIONS OF PRECIP TYPE AND LOCATION RELY
GREATLY ON THE STORM TRACK AND INTENSITY. AS WITH ANY WINTER STORM
FOR AR...ANY SHIFT IN STORM TRACK AND INTENSITY COULD ALTER
HOW MUCH AND WHAT TYPE OF PRECIP WILL BE SEEN ACROSS THE
STATE...ESPECIALLY 5 TO 7 DAYS OUT. AS ALWAYS...REFER TO THE LATEST
FORECASTS IN THE COMING DAYS AS DETAILS REGARDING THE WINTER WX
POTENTIAL FOR MUCH OF AR BECOME MORE CLEAR OVER TIME.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     19  45  32  44 /   0   0  20  30
CAMDEN AR         17  54  37  61 /   0   0  10  20
HARRISON AR       22  50  33  47 /   0  10  20  30
HOT SPRINGS AR    20  51  38  56 /   0   0  10  20
LITTLE ROCK   AR  19  52  34  55 /   0   0  10  30
MONTICELLO AR     19  51  35  56 /   0   0  10  20
MOUNT IDA AR      19  51  39  58 /   0  10  10  30
MOUNTAIN HOME AR  19  47  32  46 /   0  10  20  30
NEWPORT AR        20  45  34  44 /   0   0  20  30
PINE BLUFF AR     20  50  35  56 /   0   0  10  20
RUSSELLVILLE AR   17  51  32  53 /   0  10  20  30
SEARCY AR         15  45  30  47 /   0   0  20  30
STUTTGART AR      20  47  33  52 /   0   0  10  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-
CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-
JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.
&&

SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, Jan 29, 5:00 AM CST, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST WED JAN 29 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST WED JAN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE WILDFIRE DANGER REMAINS HIGH ACROSS THE STATE. BURN BANS HAVE
BEEN ISSUED FOR MANY COUNTIES IN ARKANSAS. WHILE WINDS WILL
NOT BE STRONG...HUMIDITIES WILL BE LOW. OUTDOOR BURNING IS STRONGLY
DISCOURAGED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WILDFIRE DANGER WILL REMAIN HIGH ON THURSDAY...AND WINDS WILL
INCREASE CONSIDERABLY. LAKE WIND ADVISORIES MAY BE REQUIRED.

CHANCES FOR RAIN WILL ENTER THE FORECAST ON THURSDAY NIGHT AND
SPREAD ACROSS THE STATE FRIDAY...INCREASING SOMEWHAT ON SATURDAY.
GREATER PRECIPITATION CHANCES WILL OCCUR NEXT WEEK...ALONG WITH
INCREASING CHANCES FOR SUBSTANTIAL AMOUNTS.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS CENTRAL AND SOUTH
SATURDAY. FROM SATURDAY NIGHT INTO SUNDAY...A WINTRY MIX OF FREEZING
RAIN...SLEET...AND SNOW COULD OCCUR IN NORTHERN ARKANSAS. THEN...
THERE WILL BE A SLIGHT CHANCE OF LIGHT SNOW SUNDAY NIGHT INTO MONDAY
IN NORTH AND CENTRAL SECTIONS.

FROM MONDAY NIGHT INTO TUESDAY...SNOW COULD OCCUR IN THE NORTHERN
PART OF THE STATE. TUESDAY NIGHT...CHANCES FOR SNOW WILL
EXIST IN THE NORTH...AND A MIXTURE OF RAIN AND SNOW COULD OCCUR AS
FAR SOUTH AS CENTRAL ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

28

Nearby

Red Flag Warnings in Arkansas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.